# SDR SWAA2023030694474

- Difficulty date: January 23, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 8 W.L. 160.<[01] VERIFIED APLICABILITY BY SRM 57-10-10-2R-5 REP 5;[02] TRIMED OUT UPPER ATTACH ANGLE AT VAPOR BARRIER BS 663 WL 160 RBL 15 PER SRM 57-10-10-2R-5 REPAIR 5;[03] PERFORM AN OPEN HOLE INSPECTION HFEC NO DAMAGED NOTED PER SRM 57-10-10-2R-5;[04] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2. CONCUR WITH APPLICABILITY OF SRM 57-10-10-2R-5 REPAIR 5.;[05] RESCINDING BUY OFF IN CORRECTIVE ACTION ITEM 4. REJECTION OF CORRECTIVE ACTION ITEM 2. STEP WILL BE ADDED TO FAULT.;[06] ACCOMPLISHED HFEC INSPECTION OF OPEN FASTENER HOLES IN REPAIR AREA NO CRACK NOTED IAW 737 NDTM PART 6; 51-00-00 PROCEDURE 16 TOOL# ATS1465 CAL. DUE 09/2023.;[07] PERFORM A DETAILED INSPECTION OF THE REPAIR AREA AND THE UNDERLYING STRUCTURE TO MAKE SURE THAT THERE IS NO DAMAGE WITHIN THE REPAIR AREA;[08] VERIFIED CORRECTIVE ACTION 7. NO DAMAGE NOTED WITHIN THE REPAIR AREA.;[09] LOCATED AND DRILLED -1 REPLACEMENT ANGLE MADE FROM P/N:ATSHFAB-101-354; JOB# 552505; -2 SPLICE ANGLE MADE FROM P/N:ATSHFAB-101-355; JOB# 553592; PER SRM 57-10-10-2R-5 PARAGRAPH 4.E. APPLIED CHEMICAL CONVERSION AND PRIMED TRIM EDGES AND BARE METAL AREAS PER SRM 57-10-10-2R-5 PARAGRAPH 4. F-G. OK TO INSTALL.[20] BS 663 VAPOR BARRIER CRACKED UPPER ATTACH ANGLE AT RBL 8 WL 160 DAMAGE WAS REPAIRED PER 737-700 SRM 57-10-10-2R-5 (REPAIR 5) AND EA 23-157-00460;[21] VERIFIED CORRECTIVE ACTION #20
